MAUDE Adverse Event Report: CARDINAL HEALTH ELECTRODE ADULT 4.5X6.25 DEFIBRILATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH ELECTRODE ADULT 4.5X6.25 DEFIBRILATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22550A
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported during a direct current cardioversion to treat an atrial flutter there was a spark on the anterior left chest pad.The patient converted to sinus rhythm after 1 shock at 250 joules and the pad was removed from the patient's chest.Two thermal burns approximately 1/2"x2" were found.The patient received superficial (first degree) burns.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product, or the subassemblies that could have led to the reported condition.No samples have been received.Without samples it is not possible to determine root causes or to determine if they could be manufacturing related.No corrective or preventative actions will be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
ELECTRODE ADULT 4.5X6.25 DEFIBRILATION
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17816895
Report Number1219103-2023-00372
Device Sequence Number14063567
Product Code MKJ
UDI-Device Identifier20192253017547
UDI-Public20192253017547
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22550A
Device Catalogue Number22550A
Device Lot Number313079X
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown